ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Mathematical Model for Infection and Removal

Journal: International Journal of Trend in Scientific Research and Development (Vol.5, No. 2)

Publication Date:

Authors : ;

Page : 612-614

Keywords : Infection and Removal; Mathematical model; Seasonal-variation;

Source : Downloadexternal Find it from : Google Scholarexternal


The mathematical model of infectious diseases is a tool that has been used to study the mechanisms by which disease spread, to predict the future course of an outbreak and to evaluate strategies to control an epidemic. We envisaged a community of n individuals comprising at time t, x, susceptible, y infectious in circulation and z individuals who were isolated, dead, or recovered and immune. We further postulated infection and removal rates ßand , so that there wave ßxydt new infections and ydt removals in time tithe simplest way to do this is to introduce a birth parameter µ, so at to give µdt new susceptible in time dt. If the population is to remain stable the arrival of new susceptible must be balanced by an appropriately defined birth rate. The present paper represents the model in special way, in which the infection occurs in human`s body then the resistance of body gradually decays same as motion decays in damped oscillation. On solving the equation of model, we get solution that gives the idea about the seasonal variation in infection. Shukla Uma Shankar "Mathematical Model for Infection and Removal" Published in International Journal of Trend in Scientific Research and Development (ijtsrd), ISSN: 2456-6470, Volume-5 | Issue-2 , February 2021, URL: Paper Url:

Last modified: 2021-04-09 18:04:55